# SDR CALA2023103003227

- Difficulty date: October 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 92,146 hours, 36,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD321431
- Part serial: 278855
- Condition: Failed
- Location: 12wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTS EMERGENCY LIGHTING CAPACITY TEST FAILED. REPLACEMENT OF EPSU BATTERY. 10WL IS REQUIRED. A3MB-33-3-6013 SEQ: 633 ZONE:200 EPSU BATTERY 12WL FAILED ON EMERGENCY LIGHTING BATTERY CAPACITY TEST AND REQUIRE REPLACEMENT. PERFORMED EPSU  BATTERY REPLACEMENT 12WL, IAW AMM:33-51-38-000-002/ WORK RECORDED ON UAL LOGPAGE# 6111818 33-51-38-400-002 REV. 122. TEST SATIFACTORY.
